| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Concomitant medical products: item# sp-2359, lot# a21, modified beck elevator qty 3.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001032347-2022-00018, 0001032347-2021-00019, 0001032347-2022-00020.
Event or Problem Description
It was reported that the device was broken with no patient involvement.Attempts have been made and no further information has been provided at the time of this report.
Event or Problem Description
It has been further reported that the device broke during a procedure.However there was no patient harm or delay in the procedure.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.A visual inspection was conducted on the returned elevator.The elevator shows signs of multiple uses including marking/ scratches on the elevator surface.The elevator tip has fractured.The complaint is confirmed.A determination cannot be made as to what caused the device to fracture.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Device is used for treatment.Reported event is not related to a combination of products; therefore a compatibility review is not applicable.Review of complaint history identified additional similar complaints for the reported item and part and lot combination.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.